# SDR AU000606

- Difficulty date: July 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-32RT-300
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Nut
- Condition: Split
- Location: Vert Stab Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ANCHOR NUT FOR RIGHT FORWARD FIN ATTACH BOLT SPLIT.
